It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Tapering off meds



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 03-23-2020, 05:44 PM   #1
    interstate495
    Veteran
    (female)
     
    interstate495's Avatar
     
    Join Date: Jul 2006
    Location: MA
    Posts: 411
    interstate495 HB User
    Tapering off meds

    Hello everyone
    Iím asking a question in regards to my daughter, the doctor has changed her antidepressant so now every 5 days she goes up a dose on the new meds then 5 days later she goes down on the old meds, she has just gone up on the last dose
    But in 5 days will come down on the last dose of old meds, what happens is each
    Time she increases the new meds she has headaches which regular pain meds donít help with it, eventually it does go but has anyone else experienced this.

    Thanks
    __________________
    Diagnosed pre-diabetic October 2009.
    AIC 6.5 Fasting 118mg/dl
    First AIC test January 2010.
    AIC 5.9 Fasting 107mg/dl

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:58 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!